# SDR USAASA04068

- Difficulty date: July 5, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N101UW
- Make and model: Airbus A320-214
- Aircraft serial: 0936
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - DURING THE WEEKLY CHECK, FOUND THE EMERGENCY LIGHT AT ROW 19ABC INOPERATIVE.  MAINTENANCE REPAIRED THE BROKEN PIN/WIRE UNDER THE SEAT.  OPS CHECKS GOOD.  (M)
